# SDR DL72L954230

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SHOP INITIAL INSPECTION, THE INBOARD ACTUATOR RIB WAS FOUND TO HAVE CRACKED AT THE FORWARD LOWER CORNER WHERE THE RIB ATTACHES TO THE SLAT SPAR.  THE RIB WAS REPAIRED PER SRM 57-54-0 FIG 804.
